# SDR AU981089

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: CM3690C60100
- Condition: Deteriorated
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR EXTENSION HYDRAULIC HOSE DETERIORATED AND HOLED.  LOSS OF HYDRAULIC FLUID.  PART TC:  7.941.
